Aims and Scope

International Journal of Analysis and Applications is a peer-reviewed journal that publishes original research articles in all areas of analysis and its applications.
Topics included but not limited to:
Abstract harmonic analysis; Clifford analysis; Complex analysis; Computable analysis; Control and optimization; Convex analysis; Difference equations; Differential equations; Dynamical systems; Fourier analysis; Functional analysis; Inequalities; Geometric analysis; Mathematical biology; Miscellaneous applications of functional analysis; Multivariate analysis; Nonlinear functional analysis; Numerical analysis; Numerical methods in Fourier analysis; Operator theory; p-adic analysis; Partial differential equations; Real analysis; Stochastic analysis; Tropical analysis and all the other fields of their applications. 

Submission Policy

The manuscript submitted to IJAA should not have been published, and it is not under consideration for publication elsewhere. The submitting author is responsible for ensuring that the article’s publication has been approved by all the other coauthors and their institutions.

Peer Review Policy

The peer-review process is single blinded; that is, the reviewers know who the authors of the manuscript are, but the authors do not have access to the information of who the peer reviewers are.

Open Access Policy
This is an open access journal which means that all content is freely available without charge to the user or his/her institution.


Authors retain the copyright of their manuscripts, and all articles are distributed under the terms of the Creative Commons Attribution License (CC BY 4.0), which permits unrestricted use, distribution, and reproduction in any medium, provided that the original work is properly cited.

More About the Journal...

Vol. 19 No. 6

Stability Result for a Weakly Nonlinearly Damped Porous System with Distributed Delay

Khoudir Kibeche, Lamine Bouzettouta, Abdelhak Djebabla, Fahima Hebhoub


On New Subclass of Harmonic Univalent Functions Associated with Modified q-Operator

Shujaat Ali Shah, Asghar Ali Maitlo, Muhammad Afzal Soomro, Khalida Inayat Noor


K-g-fusion frames in Hilbert C∗-modules

Fakhr-dine Nhari, Rachid Echarghaoui, Mohamed Rossafi


Stochastic Chemotaxis Model with Fractional Derivative Driven by Multiplicative Noise

Ali Slimani, Amira Rahai, Amar Guesmia, Lamine Bouzettouta


Generalized Close-to-Convexity Related with Bounded Boundary Rotation

Khalida Inayat Noor, Muhammad Aslam Noor, Muhammad Uzair Awan


On Truly Nonlinear Oscillator Equations of Ermakov-Pinney Type

Marcellin Nonti, Kolawole Kegnide Damien Adjai, Jean Akande, Marc Delphin Monsia


Optimal Control of a Partially Known Coupled System of BOD and DO

Laouar Chafia, Ayadi Abdelhamid, Hafdallah Abdelhak


View All Issues